Perturbed approximations of fixed points of nonexpansive mappings in CATp(0) spaces
Artículo de revista
Using the concept of the CATp(0) spaces proposed by Khamsi et al. [Khamsi, M. A. and Shukri, S. A., Generalized CAT(0) spaces. Bull. Belg. Math. Soc. Simon Stevin, 24 (2017), No. 3, 417–426], we establish ∆-convergence and strong convergence of a perturbed variant of Agarwal et al. S-iteration process for nonexpansive mapping. Finally, from them we deduce results valid for α-nonexpansive mappings.